RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1938, Volume 2, Issue 2, Pages 271–292 (Mi izv3533)  

This article is cited in 1 scientific paper (total in 1 paper)

Über die numerische Lösung der Differentialgleichungen von Laplace und Poisson

Sch. E. Mikeladze


Full text: PDF file (1976 kB)

Bibliographic databases:
Received: 01.02.1938

Citation: Sch. E. Mikeladze, “Über die numerische Lösung der Differentialgleichungen von Laplace und Poisson”, Izv. Akad. Nauk SSSR Ser. Mat., 2:2 (1938), 271–292

Citation in format AMSBIB
\Bibitem{Mik38}
\by Sch.~E.~Mikeladze
\paper \"Uber die numerische L\"osung der~Differentialgleichungen von~Laplace und~Poisson
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1938
\vol 2
\issue 2
\pages 271--292
\mathnet{http://mi.mathnet.ru/izv3533}
\zmath{https://zbmath.org/?q=an:0019.27406|64.0582.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv3533
  • http://mi.mathnet.ru/eng/izv/v2/i2/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Comput. Math. Math. Phys., 52:6 (2012), 879–886  mathnet  crossref  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:565
    Full text:232
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020